# SDR QMLA2023122120116

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N776AL
- Make and model: Bell 407
- Aircraft serial: 54048
- Aircraft time: 4,092 hours, 14,377 cycles
- Engine: Allsn 250C47B
- Engine time: 1,762 hours, 5,889 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 400700005
- Part serial: P127134
- Condition: Warning Light
- Location: Chip Plug
- Part time: 1,762 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED DURING TAKE OFF, RETURNED TO LANDING AREA
